RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 247–248 (Mi umn5155)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The asymptotic behavior of the solutions of general boundary value problems for quasielliptic equations in a cylinder

B. A. Plamenevskii


Full text: PDF file (162 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 15.05.1971

Citation: B. A. Plamenevskii, “The asymptotic behavior of the solutions of general boundary value problems for quasielliptic equations in a cylinder”, Uspekhi Mat. Nauk, 27:6(168) (1972), 247–248

Citation in format AMSBIB
\Bibitem{Pla72}
\by B.~A.~Plamenevskii
\paper The asymptotic behavior of the solutions of general boundary value problems for quasielliptic equations in a~cylinder
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 247--248
\mathnet{http://mi.mathnet.ru/umn5155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437894}
\zmath{https://zbmath.org/?q=an:0246.35060}


Linking options:
  • http://mi.mathnet.ru/eng/umn5155
  • http://mi.mathnet.ru/eng/umn/v27/i6/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Plamenevskii, “On the asymptotic behavior of solutions of quasielliptic differential equations with operator coefficients”, Math. USSR-Izv., 7:6 (1973), 1327–1370  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:182
    Full text:80
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020